# SDR DALA2018010300028

- Difficulty date: December 31, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 80,045 hours, 61,027 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 34ED WHITE ESCAPE PATH LIGHT INOP. R&R HARNESS FROM LIGHT ASSY TO WALL CONNECTION PER SWPM CH 20.
